# SDR SWAA2023072681661

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 8,121 hours, 3,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHT INOP<[01] REMOVED BATTERY PACK AS REQUIRED PER AMM 33-51-06;[02] REMOVED BATTERY PACK AFTER CONFIRMED FAILED PER AMM 33-51-06;[03] INSTALLED NEW BATTERY PACK AND OPERATION CHECK GOOD PER AMM 33-51-06
